Duree, Galen and Salamo, Gregory and Segev, Mordechai and Yariv, Amnon and Crosignani, Bruno and Di Porto, Paolo and Sharp, Edward (1994) Dimensionality and size of photorefractive spatial solitons. Optics Letters, 19 (16). pp. 1195-1197. ISSN 0146-9592. http://resolver.caltech.edu/CaltechAUTHORS:DURol94
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:DURol94
We study experimentally self-trapping of optical beams in photorefractive media and show that the trapping is inherently asymmetric with respect to the two (transverse) trapping dimensions. We also present experimental results that show how the sizes of the resultant photorefractive spatial solitons are independent (within their range of existence) of the amplitude of the externally applied electric field used to generate them.
|Additional Information:||© 1994 Optical Society of America Received March 10, 1994|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||07 May 2006|
|Last Modified:||26 Dec 2012 08:51|
Repository Staff Only: item control page